Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Is megaloblastic anemia curable by medicine for life time?

In 2001 I had sore mouth and I have become very week after doing bone aspiration it was detected that I have Megaloblastic anaemia I was given one month treatment with Vitcofol injection. I beame normal gained weight. Presently I'm 41years old I would like to know wether this problem still exist. I eat well but I m not gaining weight . Can I take Vitcofol injection once ina week to take care of my anameia problem . plaese advice . Im in mumbai. thanks
Asked On : Sat, 1 May 2010
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You should check your blood picture once again to see if the anemia has settled with injection treatment. It is because it is not only due to Vit B12 defeciency all the time. So if it was for that issue, then it should have settled with injection treatment. Or else, the cause might be different.
Answered: Tue, 1 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor